# SDR AALA201901079009

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 77,960 hours, 12,787 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Frame
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F1 LAVATORY DOOR HARD TO OPEN. MAINTENANCE RESECURED LAVATORY F1 DOOR FRAME ASSEMBLY PER CMM 25-40-71 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
